# SDR R61A2024100800462

- Difficulty date: October 5, 2024
- Submitted: October 12, 2024
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 39,555 hours, 25,585 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 17003351009
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - WHILE ACCOMPLISHING 170EO-53-10-0023 (REPLACE FORWARD FUSELAGE LATERAL POST T SHAPES), 2 EA HOLES WERE MIS-DRILLED ON THE UPPER LH SIDE OF FWD FUSELAGE LATERAL POST.  PERFORMED PERMANENT BUSHING REPAIR ON 2 EA HOLES ON THE UPPER LH SIDE OF FWD FUSELAGE LATERAL POST. REF EMB ETD2024-170-026868 REV A.
